Couldn't find what you looking for?

TRY OUR SEARCH!

i have been on heart meds a long time to control pvcs and pacs, but lately my heart rate is so low im skipping meds..... even still, getting pvcs,,, so go back up on heart meds.....then after reading your posts i understand the pressure in my diaphragm and the pvcs, cause all through this i take a ton of aspirin for headaches and have heartburn acid burn in my throat and mouth. have a cardiologist... sometimes i can trigger one just by folding my arms against my stomach or bending over or concentrating on something. i feel very sensitive in the pit of my stomach. ps, my daughter left 2 yrs ago, and mother passed in dec 08... i am under major stress,,,been ignoring the burning in upper gi and worried about palps,,,,,now think i should be taking care of my stomach!! sally

Loading...

Hi Sally, I can tell you that I think that a lof otwhat you're taking is probably causing your heart burn. If you are having heart issues though, you should talk to a doctor about it just to make sure that you're not doing something to hurt yourself. Keep us posted on whwat your doctor says, okay?
Reply

Loading...